Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Hair loss, having dandruff. Is over weight related? How can i get my hair back?

i used to have long and medium volume hair but for the past few years , my hair gets thinner and the volume is reduced to one finger thick .I also have dandruff only on the upper side of my scalp . my weight is 85kg and height is 158 cm and i m 22 year old. Does my over weight have to any ting with the hair loss and what should i do get my hair back (my hair does not lose the length its growing as same but it loses the volume badly) Please help me out
Asked On : Sat, 28 Apr 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi hairloss and overweight are related if u are suffering from thyroid disorder.first treat dandruff with good antidandruff shampoo like saliblu or triatop shampoo weekly twice .yes u can get your hair back if u use minoxidil 5 % lotion 5 drops twice daily along with finax 1mg and biotin supplementation 10 mg daily
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor